Global solution for the Yang-Mills gradient flow on 4-manifolds

Hideo Kozono, Yoshiaki Maeda, Hisashi Naito

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)93-128
Number of pages36
JournalNagoya Mathematical Journal
Volume139
Publication statusPublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Global solution for the Yang-Mills gradient flow on 4-manifolds. / Kozono, Hideo; Maeda, Yoshiaki; Naito, Hisashi.

In: Nagoya Mathematical Journal, Vol. 139, 1995, p. 93-128.

Research output: Contribution to journalArticle

Kozono, Hideo ; Maeda, Yoshiaki ; Naito, Hisashi. / Global solution for the Yang-Mills gradient flow on 4-manifolds. In: Nagoya Mathematical Journal. 1995 ; Vol. 139. pp. 93-128.
@article{b2b533ef8db2440ab617facc1cbac7e6,
title = "Global solution for the Yang-Mills gradient flow on 4-manifolds",
author = "Hideo Kozono and Yoshiaki Maeda and Hisashi Naito",
year = "1995",
language = "English",
volume = "139",
pages = "93--128",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - Global solution for the Yang-Mills gradient flow on 4-manifolds

AU - Kozono, Hideo

AU - Maeda, Yoshiaki

AU - Naito, Hisashi

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=0013080768&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013080768&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0013080768

VL - 139

SP - 93

EP - 128

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -